Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1971, Volume 39, Issue 1

The Error of Forecast in Econometric Models when the Forecast-Period Exogenous Variables are Stochastic<55:TEOFIE>2.0.CO;2-Q
p. 55-60

Martin S. Feldstein

This paper presents formulae for the standard error of forecast of a single equation and the covariance matrix of forecasts of a complete system of equations that are appropriate when the exogenous variables in the forecast period are stochastic. The problems of defining forecast intervals and multidimensional forecast regions are also discussed.

Log In To View Full Content